Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 106, NWS Atlanta, GA

June 7, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2019, 5:14 PM EDT for 5 counties in Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2019, 5:14 PM EDT (21:14 UTC)
Expired
Jun 7, 2019, 5:42 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Dooly County, GA, Houston County, GA, Pulaski County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:08 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

818 
WUUS52 KFFC 072114
SVRFFC
GAC023-093-153-235-289-072200-
/O.NEW.KFFC.SV.W.0106.190607T2114Z-190607T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
514 PM EDT Fri Jun 7 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pulaski County in central Georgia...
  Southwestern Twiggs County in central Georgia...
  Northeastern Dooly County in central Georgia...
  Northwestern Bleckley County in central Georgia...
  Houston County in central Georgia...

* Until 600 PM EDT.

* At 514 PM EDT, a severe thunderstorm was located over Clinchfield,
  or 7 miles east of Perry, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Perry, Hawkinsville, Warner Robins, Unadilla, Robins Air Force
  Base, Hayneville, Browndale, Coley Station, Tarversville, Sand Bed,
  Bullard, Houston Lake, Grovania, Elko, Grove Park, Magnolia, Royal,
  Ocmulgee Public Fishing Area, Porter and Bonaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3222 8369 3230 8385 3267 8353 3246 8330
TIME...MOT...LOC 2114Z 224DEG 34KT 3242 8362 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
951 
WWUS52 KFFC 072137
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
537 PM EDT Fri Jun 7 2019

GAC023-093-153-235-289-072200-
/O.CON.KFFC.SV.W.0106.000000T0000Z-190607T2200Z/
Pulaski GA-Twiggs GA-Dooly GA-Bleckley GA-Houston GA-
537 PM EDT Fri Jun 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN PULASKI...SOUTH CENTRAL TWIGGS...NORTHEASTERN
DOOLY...WEST CENTRAL BLECKLEY AND SOUTHEASTERN HOUSTON COUNTIES...

At 537 PM EDT, a severe thunderstorm was located over Royal, or near
Cochran, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hawkinsville, Unadilla, Royal, Hayneville, Browndale, Coley Station,
Tarversville, Ocmulgee Public Fishing Area, Porter, Magnolia and
Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3222 8369 3226 8374 3260 8346 3246 8330
TIME...MOT...LOC 2137Z 248DEG 31KT 3246 8338 

HAIL...<.75IN
WIND...60MPH
 
$$
987 
WWUS52 KFFC 072142
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
542 PM EDT Fri Jun 7 2019

GAC023-093-153-235-289-072152-
/O.CAN.KFFC.SV.W.0106.000000T0000Z-190607T2200Z/
Pulaski GA-Twiggs GA-Dooly GA-Bleckley GA-Houston GA-
542 PM EDT Fri Jun 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PULASKI...SOUTH
CENTRAL TWIGGS...NORTHEASTERN DOOLY...WEST CENTRAL BLECKLEY AND
SOUTHEASTERN HOUSTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central Georgia.

LAT...LON 3222 8369 3226 8374 3260 8346 3246 8330
TIME...MOT...LOC 2141Z 224DEG 34KT 3250 8334 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:00 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 7, 3:00 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
300 PM EDT Fri Jun 7 2019

.SHORT TERM /Tonight through Saturday Night/...

An unstable airmass across the area has allowed for the development
of showers and thunderstorms as well as SPC issuing a severe thunder
storm watch across many central GA counties south of ATL/AHN until 23Z.
The main hazard will be damaging winds.

Otherwise, an upper level low pressure system over the mid U.S. will
drift toward the TN valley through the short term period allowing
for SSW flow aloft and deep moisture to continue over the area.
Another surge of deep moisture is expected later tonight and Saturday
and this will allow for numerous to occasional showers and storms
across the area.

Greatest Rainfall amounts continue to be expected over north GA
with 1.5 to 3 inches expected through Saturday night with the
greatest amounts favoring the ne mountains. These amounts are over
a 36-42 hour period. Conditions will be monitored for a possible
flash flood watch in the future.

Forecast low temperatures are running about 5-10 degrees
above normal across much of the area tonight and similar for
Saturday night. Forecast high temperatures are running
about 2-7 degrees below normal on Saturday.

Overall confidence is medium.

BDL

.LONG TERM /Sunday through Friday/...

No big changes made to the long term. Overall pattern still the same
with the upper closed low drifting eastward over the southeast
states and becoming a broad trough. Likely or higher pops still look
reasonable across much of the area. Surface boundary seems to stall
across GA for the first of the week. Pops taper off late Wednesday
into Thursday as the upper wave moves northeast along the Atlantic
seaboard. At this time...Friday is shaping up to be dry. Rainfall
totals for the period through Wednesday still range from around
three to six inches. Enhanced easterly upslope flow over the weekend
could potentially put seven day amounts near seven inches in
portions of the northeast mountains.

41

.Previous...
/355 AM EDT Fri Jun 7 2019/...

LONG TERM /Saturday Night through Thursday/...

The long term starts with a cut-off mid-level low pressure system
centered in the western Ohio River Valley, which will be responsible
for hammering the forecast area with round after round of rain in
the short term. Further north, a mid-level ridge with a descent
amplitude will have it's axis situated over the Great Lakes region.
Usually this Rex Blocking pattern would persist for longer, however,
a digging longwave trough from the front range of Northern U.S.
Rockies will push into the Northern Plains and Midwest, and sweep up
the cut-off low Sunday through Monday. As this occurs, we'll
continue to be inundated with rain at least through Monday night.

As the trough kicks through, it'll help organize the surface low
pressure and wrap it up towards the northeast, leaving a frontal
boundary behind separating a surface high pressure that will follow
the trough, and the warm tropical Gulf coast airmass. The location
of the stationary front will determine where the rain chances will
be focused and there's currently a discrepancy between some mid-range
model runs on if it will set up through our CWA and provide even
more rain to the area Tuesday and Wednesday or if we can get a break
with the frontal boundary stalling closer to the coastline.

Thiem

&&

AVIATION...
18Z Update...
A low confidence forecast due to the potential for a flare up
of showers and storms this afternoon with a more prolonged period
of showers and storms on Saturday. Mostly MVFR/VFR ceilings this
afternoon with potential for IFR-MVFR ceilings overnight. Surface
winds mostly SW around 10 kts this afternoon then light SSW for
the overnight becoming ESE for Saturday.

//ATL Confidence...18Z Update...
Medium confidence for storms affecting the airfield to start
 and Medium-High confidence for all the other elements to start.
Low-Medium confidence for all elements tonight/Saturday.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  80  68  80 /  70  90  80  80
Atlanta         71  81  70  80 /  70  90  70  70
Blairsville     65  75  63  75 /  70  90  80  80
Cartersville    69  80  68  81 /  70  90  70  70
Columbus        72  84  71  83 /  70  80  70  70
Gainesville     69  78  68  78 /  70  90  80  80
Macon           71  84  69  83 /  70  80  70  70
Rome            68  81  68  81 /  70  90  70  70
Peachtree City  69  82  68  80 /  70  90  70  70
Vidalia         73  86  71  86 /  60  90  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 7 PM EDT this evening for the
following zones: Baldwin...Bibb...Bleckley...Butts...
Chattahoochee...Clayton...Coweta...Crawford...Crisp...Dooly...
Fayette...Greene...Hancock...Harris...Heard...Henry...Houston...
Jasper...Jones...Lamar...Macon...Marion...Meriwether...Monroe...
Morgan...Muscogee...Newton...Oconee...Peach...Pike...Pulaski...
Putnam...Rockdale...Schley...Spalding...Stewart...Sumter...
Talbot...Taylor...Troup...Twiggs...Upson...Walton...Webster...
Wilcox...Wilkinson.

&&

SHORT TERM...BDL
LONG TERM....41
AVIATION...BDL
Hazardous weather outlook, Jun 7, 4:31 PM EDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
431 PM EDT Fri Jun 7 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-082045-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
431 PM EDT Fri Jun 7 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms will continue to
develop this afternoon into tonight. Some of these storms could
become severe with high winds and small hail. Otherwise...a few
strong storms with heavy rain...gusty winds...and lightning can be
expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

The probability for widespread hazardous weather is low.

Scattered to numerous thunderstorms are expected Saturday through
Thursday with the greatest coverage Saturday through Monday. Any
thunderstorms will be capable of gusty winds, lightning and heavy
rain. Flooding could be a growing concern as we approach the
weekend with continued rounds of showers and storms. Please
monitor updates for any changes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Jun 7, 4:38 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT FRI JUN 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     3 SSW BATTLE PARK       32.35N  84.98W
06/07/2019                   CHATTAHOOCHEE      GA   SOCIAL MEDIA

            A TREE WAS REPORTED DOWN ON SIGHTSEEING ROAD NEAR
            BERNHEIM DENTAL CLINIC.

&&

EVENT NUMBER FFC1900264

LREAVES
Special weather statement, Jun 7, 4:42 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Fri Jun 7 2019

GAZ080>082-093>095-104-105-072115-
Macon GA-Peach GA-Dooly GA-Taylor GA-Bibb GA-Sumter GA-Houston GA-
Crawford GA-
442 PM EDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...WESTERN DOOLY...
EASTERN TAYLOR...SOUTHERN BIBB...EASTERN SUMTER...WESTERN HOUSTON AND
SOUTHEASTERN CRAWFORD COUNTIES UNTIL 515 PM EDT...

At 442 PM EDT...a line of strong thunderstorms was along a line
extending from Nakomis to near Whitewater State Park to Huntington...
and moving north at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Fort Valley, Oglethorpe, Warner Robins, Centerville, Byron,
Montezuma, Marshallville, Byromville, Leslie, Lilly, De Soto,
Dooling, Lamar, Whitewater State Park, Nakomis, Meadowdale, Houston
Lake, Huntington and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3226 8406 3252 8412 3277 8362 3256 8364
      3208 8384 3203 8393 3203 8396 3202 8395
      3191 8415 3192 8418
TIME...MOT...LOC 2042Z 201DEG 16KT 3252 8400 3233 8404 3200 8414

WIND...50MPH
Local storm report, Jun 7, 4:43 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT FRI JUN 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     FLAT ROCK               32.54N  84.87W
06/07/2019                   MUSCOGEE           GA   SOCIAL MEDIA

            A TREE WAS REPORTED DOWN ON J.R. ALLEN PARKWAY NEAR
            EXIT 1.

&&

EVENT NUMBER FFC1900265

LREAVES
Special weather statement, Jun 7, 4:44 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Fri Jun 7 2019

GAZ024-025-035-072115-
Banks GA-Jackson GA-Barrow GA-
444 PM EDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BANKS...JACKSON AND
BARROW COUNTIES UNTIL 515 PM EDT...

At 444 PM EDT...a strong thunderstorm was over Hoschton, or near
Winder...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Winder, Jefferson, Commerce, Homer, Braselton, Maysville, Arcade,
Nicholson, Hoschton, Pendergrass, Talmo, Peach State Speedway, County
Line, Chateau Elan, Apple Valley and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3436 8352 3421 8339 3420 8340 3418 8338
      3417 8338 3416 8337 3416 8336 3414 8336
      3397 8373 3410 8383
TIME...MOT...LOC 2044Z 235DEG 24KT 3408 8373

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 7, 5:03 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT FRI JUN 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     2 N CHASTAIN MEMORIAL P 33.90N  84.40W
06/07/2019                   FULTON             GA   SOCIAL MEDIA

            A TREE AND POWER LINES WERE REPORTED DOWN ON LONG
            ISLAND DRIVE NEAR BURDETTE ROAD.

&&

EVENT NUMBER FFC1900266

LREAVES
Special weather statement, Jun 7, 5:03 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT Fri Jun 7 2019

GAZ045-046-048-055-057-072130-
Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
503 PM EDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...EASTERN CLAYTON...
SOUTHEASTERN DEKALB...NORTHWESTERN NEWTON AND NORTHERN HENRY COUNTIES
UNTIL 530 PM EDT...

At 503 PM EDT...a strong thunderstorm was over Flippen, or near
McDonough...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McDonough, Conyers, Covington, Stockbridge, Oxford, Lithonia,
Porterdale, Lakeview Estates, Georgia International Horse Park, Lake
Spivey, Rex, Belmont, Arabia Mountain, Hidden Valley Park, Flippen,
Kelleytown, Oak Hill, Snapfinger, Magnet and Almon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3377 8416 3368 8381 3367 8379 3366 8379
      3347 8401 3347 8437
TIME...MOT...LOC 2103Z 220DEG 23KT 3350 8418

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:31 AM EDTSpecial Weather StatementFFCTroup59 min
Jun 7, 4:50 AM EDTSpecial Weather StatementFFCLamar25 min
Jun 7, 5:35 AM EDTSpecial Weather StatementFFCLamar, Monroe10 min
Jun 7, 2:40 PM EDTSpecial Weather StatementFFCPaulding35 min
Jun 7, 2:52 PM EDTSpecial Weather StatementFFCDawson38 min
Jun 7, 3:12 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee, Stewart48 min
Jun 7, 3:30 PM EDTSpecial Weather StatementFFCFulton30 min
Jun 7, 3:32 PM EDTSpecial Weather StatementFFCDawson, Forsyth28 min
Jun 7, 3:34 PM EDTSevere Thunderstorm WarningFFCMarion, Webster41 min
Jun 7, 3:39 PM EDTSpecial Weather StatementFFCPickens36 min
Jun 7, 3:50 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk25 min
Jun 7, 3:56 PM EDTSpecial Weather StatementFFCTalbot34 min
Jun 7, 4:02 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin28 min
Jun 7, 4:07 PM EDTSevere Thunderstorm WarningFFCMarion, Meriwether, Talbot, Taylor, Upson38 min
Jun 7, 4:12 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor48 min
Jun 7, 4:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Jun 7, 4:21 PM EDTSpecial Weather StatementFFCBarrow, Jackson24 min
Jun 7, 4:28 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor47 min
Jun 7, 4:42 PM EDTSpecial Weather StatementFFCMacon, Peach33 min
Jun 7, 4:44 PM EDTSpecial Weather StatementFFCBarrow, Jackson31 min
Jun 7, 5:03 PM EDTSpecial Weather StatementFFCRockdale27 min
Jun 7, 5:17 PM EDTSpecial Weather StatementFFCDeKalb28 min
Jun 7, 5:25 PM EDTSpecial Weather StatementFFCWalton35 min
Jun 7, 5:30 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs, Wilkinson30 min
Jun 7, 5:31 PM EDTSpecial Weather StatementFFCRockdale29 min
Jun 7, 5:35 PM EDTSpecial Weather StatementFFCWhitfield25 min
Jun 7, 5:42 PM EDTSpecial Weather StatementFFCMadison33 min
Jun 7, 5:44 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens, Pulaski, Wilcox31 min
Jun 7, 5:47 PM EDTSpecial Weather StatementFFCGwinnett28 min
Jun 7, 5:59 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe31 min
Jun 7, 6:14 PM EDTSpecial Weather StatementFFCBarrow31 min
Jun 7, 6:18 PM EDTSpecial Weather StatementFFCTreutlen27 min
Jun 7, 6:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 7, 6:40 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen19 min
Jun 7, 6:43 PM EDTSpecial Weather StatementFFCDade32 min
Jun 7, 6:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Jun 7, 6:51 PM EDTSpecial Weather StatementFFCJefferson24 min
Jun 7, 7:17 PM EDTSpecial Weather StatementFFCJefferson28 min
Jun 7, 7:25 PM EDTSpecial Weather StatementFFCWilkes35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.